# SDR USAA2015040300008

- Difficulty date: April 2, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S1 CHECK, R2 EMER EXIT LIGHT LENS CRACKED.  REPLACED EMER EXIT LIGHT LENS AT THE R2 DOOR IAW AMM 33-51-16-400-802-A.  ACCOMPLISHED AN OPERATIONAL CHECK WITH NO DEFECTS NOTED.
